# SDR 06FDEA2316

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,944 hours, 26,609 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Pressure Switch
- Condition: Stuck
- Location: Fire Bottle
- Component: Fire Bottle
- Component part number: 352000023
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FINAL 1 HOUR OF FLIGHT GOT ECAM WARNING SMOKE DISH AGENT 2 IN AMBER.  AGENT 2 DISCH IN BLUE COLOR.  NO  INDICATION OF LOWER CARGO SMOKE ON ECAM OR OVERHEAT PRIOR TO ECAM ALERT.  FOUND PRESSURE SWITCH ON BOTTLE NR 1 (5WM) BAD, STUCK OPEN.  BOTH SQUIBS FOR BOTTLE NR 1 TEST NORMAL.  REMOVED AND REPLACED NR 1 LOWER DECK CARGO FIRE EXTINGUISHER BOTTLE PER M/M 26-23-11-4-01.  CARGO FIRE PROTECTION SYSTEM OPS CHECKS NORMAL PER M/M 26-23-00-5-01.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION.  CREW DECLARED EMERGENCY.
